MAUDE Adverse Event Report: NOAH MEDICAL CORP. GALAXY SYSTEM; GALAXY SYSTEM BRONCHOSCOPE

NOAH MEDICAL CORP. GALAXY SYSTEM; GALAXY SYSTEM BRONCHOSCOPE
Catalog Number GAL-001
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 02/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a male patient of unknown age underwent a galaxy-assisted biopsy procedure for a pleural-adjacent anterior lesion in the right lung (lesion information identified during investigation and not provided in the initial complaint).An allegation of inability to visualize the lesion using the galaxy system was reported.It was reported that a pneumothorax occurred toward the end of the procedure, which required placement of a chest tube.No additional interventions were reported.Hospital staff indicated that they were unable to locate the lesion despite multiple troubleshooting attempts.Attempts to gather additional patient demographics were unsuccessful.
 
Additional Manufacturer Narrative
Additional information confirmed that the patient did not require hospital admission.The physician attributed the injury to inability to visualize the lesion, stating this led to advancement through lung tissue.The bronchoscope was discarded and therefore not returned for evaluation.A rebus device was used concomitantly.As the bronchoscope was not returned, manufacturing record review could not be performed, and device evaluation was limited to available procedural data, including video and system logs.System manufacturing records were reviewed and found no issues associated with this event.A thorough investigation, including video and log review, confirmed that the galaxy system functioned as intended, with no device malfunctions, software errors, or navigation inaccuracies identified.Input fluoro images were good quality, pointing to correct c-arm setting selection and use.The target lesion was clearly visible in the procedural reconstruction.Imaging data confirmed appropriate lesion localization and no anomalies were identified in the system's reconstructed output.Video review showed repeated instances where the lesion was not selected, resulting in prolonged targeting.During the procedure, a parenchymal break with bleeding occurred following tool advancement through lung tissue, and biopsy activity was largely performed within the af boundary.An operator-related use error involving scope articulation with a deployed [another manufacturers] tool contributed to minor bleeding.The physician's attribution of inability to visualize the lesion is not supported by video review, as lesion visualization and targeting were achieved during the procedure.This mdr has been submitted because the patient experienced a pneumothorax requiring chest tube placement during a galaxy-assisted biopsy procedure.An allegation of malfunction related to inability to visualize the lesion was reported; however, investigation determined that the galaxy system functioned as intended, and no device malfunction was identified that contributed to the patient injury.

Brand Name
GALAXY SYSTEM
Common Device Name
GALAXY SYSTEM BRONCHOSCOPE
Manufacturer (Section D)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95131
Manufacturer (Section G)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95131
Manufacturer Contact
jd wilson
2075 zanker road
san jose, CA 95131
MDR Report Key24670557
Report Number3021325287-2026-00006
Device Sequence Number12041666
Product Code EOQ
UDI-Device Identifier00850048825048
UDI-Public(01)00850048825048(11)240826
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K223144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberGAL-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RADIAL PROBE ENDOBRONCHIAL ULTRASOUND (REBUS)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale